Japan Journal of Industrial and Applied Mathematics

On the Finite Difference Approximation for a Parabolic Blow-Up Problem

C.-H. Cho, S. Hamada, and H. Okamoto

Full-text: Open access

Article information

Source
Japan J. Indust. Appl. Math., Volume 24, Number 2 (2007), 131-160.

Dates
First available in Project Euclid: 17 December 2007

Permanent link to this document
https://projecteuclid.org/euclid.jjiam/1197908777

Mathematical Reviews number (MathSciNet)
MR2338151

Zentralblatt MATH identifier
1133.65061

Citation

Cho, C.-H.; Hamada, S.; Okamoto, H. On the Finite Difference Approximation for a Parabolic Blow-Up Problem. Japan J. Indust. Appl. Math. 24 (2007), no. 2, 131--160. https://projecteuclid.org/euclid.jjiam/1197908777


Export citation